# SDR CALA2013100191628

- Difficulty date: September 30, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 92,495 hours, 10,277 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CM CHECK FOUND SEAT 19H EMERGENCY EXIT LIGHT BROKEN.  REPLACED EMERGENCY EXIT LIGHT & CHECKED OKAY.
